# SDR 2011FA0000100

- Difficulty date: October 11, 2010
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N1029N
- Make and model: Maule MXT-7-180A
- Aircraft serial: 21010C
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MUFFLER WAS SENT FOR O/H ON 10/11/10 BECAUSE IT WAS CRACKED.
